I missed my periods for the last four months. So, I had Deviry 10 mg two tablets a day for five days, but I did not get periods. Then, I started taking Krimson 35 for 21 days. Still, I did not get periods. Then I had a pregnancy test and unfortunately, it turned to be positive. Now, I am worried about the side effect of medicines I took. Will the medicines cause any mental or physical disorder to the baby? Please help me.
Welcome to icliniq.com.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
My pregnancy is exacerbating the GERD ... Yes, the symptoms can get exacerbated during pregnancy ... Read fullDoes absence of fetal heartbeat on ultrasound confirm abortion?
.. mostly look like a missed abortion. Usually by six weeks or later, the heartbeat appears on the scan provided. You seem to have regular periods. For more information consult an obstetrician and gynaecologist online --> .. ... Read fullCan Olanzapine and Dicorate be continued in pregnant woman with bipolar disorder?
However, recently she came to know about her pregnancy and her doctor asked her to check with a psychiatrist if she can continue her bipolar medication or not ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now